Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 372, Number 2

Periodic measures and partially hyperbolic homoclinic classes
Christian Bonatti and Jinhua Zhang.
Trans. Amer. Math. Soc. 372 (2019), 755-802
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the characteristic polynomial of the Gross regulator matrix
Samit Dasgupta and Michael Spieß.
Trans. Amer. Math. Soc. 372 (2019), 803-827
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the regularity of fractional integrals of modular forms
Carlos Pastor.
Trans. Amer. Math. Soc. 372 (2019), 829-857
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the multiplicity of periodic orbits and homoclinics near critical energy levels of Hamiltonian systems in $\mathbb{R}^{4}$
Naiara V. de Paulo and Pedro A. S. Salomão.
Trans. Amer. Math. Soc. 372 (2019), 859-887
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the exterior Dirichlet problem for special Lagrangian equations
Zhisu Li.
Trans. Amer. Math. Soc. 372 (2019), 889-924
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Representation growth of compact linear groups
Jokke Häsä and Alexander Stasinski.
Trans. Amer. Math. Soc. 372 (2019), 925-980
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Separated monic representations II: Frobenius subcategories and RSS equivalences
Pu Zhang and Bao-Lin Xiong.
Trans. Amer. Math. Soc. 372 (2019), 981-1021
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The geometry of stable minimal surfaces in metric Lie groups
William H. Meeks III, Pablo Mira and Joaquín Pérez.
Trans. Amer. Math. Soc. 372 (2019), 1023-1056
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Operations in étale and motivic cohomology
Bert Guillou and Chuck Weibel.
Trans. Amer. Math. Soc. 372 (2019), 1057-1090
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Radon transforms over lower-dimensional horospheres in real hyperbolic space
William O. Bray and Boris Rubin.
Trans. Amer. Math. Soc. 372 (2019), 1091-1112
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Equidistribution theorems on strongly pseudoconvex domains
Chin-Yu Hsiao and Guokuan Shao.
Trans. Amer. Math. Soc. 372 (2019), 1113-1137
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Superexponential estimates and weighted lower bounds for the square function
Paata Ivanisvili and Sergei Treil.
Trans. Amer. Math. Soc. 372 (2019), 1139-1157
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Stability of infinite systems of coupled oscillators via random walks on weighted graphs
Jason J. Bramburger.
Trans. Amer. Math. Soc. 372 (2019), 1159-1192
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The central limit theorem for Riesz–Raikov sums II
Katusi Fukuyama.
Trans. Amer. Math. Soc. 372 (2019), 1193-1211
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Reconstruction of piecewise smooth wave speeds using multiple scattering
Peter Caday, Maarten V. de Hoop, Vitaly Katsnelson and Gunther Uhlmann.
Trans. Amer. Math. Soc. 372 (2019), 1213-1235
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The first pro-$p$-Iwahori cohomology of mod-$p$ principal series for $p$-adic $GL_{n}$
Karol Kozioł.
Trans. Amer. Math. Soc. 372 (2019), 1237-1288
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Necessary optimality conditions for local minimizers of stochastic optimal control problems with state constraints
Hélène Frankowska, Haisen Zhang and Xu Zhang.
Trans. Amer. Math. Soc. 372 (2019), 1289-1331
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Reflective automorphic forms on lattices of squarefree level
Moritz Dittmann.
Trans. Amer. Math. Soc. 372 (2019), 1333-1362
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Estimates for maximal functions associated to hypersurfaces in $\mathbb{R}^{3}$ with height $h<2$: Part I
Stefan Buschenhenke, Spyridon Dendrinos, Isroil A. Ikromov and Detlef Müller.
Trans. Amer. Math. Soc. 372 (2019), 1363-1406
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the lattice of subracks of the rack of a finite group
Istvan Heckenberger, John Shareshian and Volkmar Welker.
Trans. Amer. Math. Soc. 372 (2019), 1407-1427
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Isometric dilations and von Neumann inequality for a class of tuples in the polydisc
Sibaprasad Barik, B. Krishna Das, Kalpesh J. Haria and Jaydeb Sarkar.
Trans. Amer. Math. Soc. 372 (2019), 1429-1450
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Shape, scale, and minimality of matrix ranges
Benjamin Passer.
Trans. Amer. Math. Soc. 372 (2019), 1451-1484
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Enumeration of alternating sign triangles using a constant term approach
Ilse Fischer.
Trans. Amer. Math. Soc. 372 (2019), 1485-1508
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions